Arkiv för Matematik

  • Ark. Mat.
  • Volume 5, Number 3-4 (1964), 239-270.

Real banach algebras

Lars Ingelstam

Full-text: Open access

Article information

Source
Ark. Mat., Volume 5, Number 3-4 (1964), 239-270.

Dates
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485893446

Digital Object Identifier
doi:10.1007/BF02591126

Mathematical Reviews number (MathSciNet)
MR172132

Zentralblatt MATH identifier
0149.09701

Rights
1965 © Swets & Zeitlinger B.V.

Citation

Ingelstam, Lars. Real banach algebras. Ark. Mat. 5 (1964), no. 3-4, 239--270. doi:10.1007/BF02591126. https://projecteuclid.org/euclid.afm/1485893446


Export citation

References

  • Arens, R., and Kaplansky, I., Topological representation of algebras. Trans. Amer. Math. Soc. 63, 457–481 (1948).
  • Arens, R., The problem of locally-A functions in a commutative Banach algebra A. Trans. Amer. Math. Soc. 104, 24–36 (1962).
  • Aurora, S., On connected normed algebras whose norm satisfy a reality condition. Illinois J. Math. 6, 488–499 (1962).
  • Blum, E. K., The fundamental group of the principal component of a commutative Banach algebra. Proc. Amer. Math. Soc. 4, 397–400 (1953).
  • Boas, R. P., Jr., Entire Functions. Academic Press, New York, 1954.
  • Bohnenblust, H. F., and Karlin, S., Geometrical properties of the unit sphere of Banach algebras. Ann. of Math. 62, 217–229 (1955)
  • Bourbaki, N., Topologie générale, Chap. I, Act. Sci. Ind. 1142, Paris, 1951.
  • Cairns, S. S., Introductory Topology. The Ronald Press Co., New York, 1961.
  • Civin, P., and Yood, B., Involutions in Banach algebras. Pacific. J. Math. 9, 415–436 (1959)
  • Dieudonné, J., Complex structure on real Banach spaces. Proc. Amer. Math. Soc., 3, 162–164 (1952).
  • Gelfand, I. M., Normierte Ringe. Mat. Sbornik 9, 3–24 (1941).
  • Gelfand, I. M., and Naimark, M. A., On the embedding of normed rings into the ring of operators in Hilbert space. Mat. Sbornik 12, 197–213 (1943).
  • Glimm, J. G., and Kadison, R. V., Unitary operators in C*-algebras. Pacific. J. Mat. 10, 547–556 (1960)
  • Hurewitz, W., and Wallman, H., Dimension Theory. Princeton University Press, Princeton, 1948.
  • Ingelstam, L., A vertex property for Banach algebras with identity. Math. Scand. 11, 22–32 (1962).
  • — Hilbert algebras with identity. Bull. Amer. Math. Soc. 69, 794–796 (1963).
  • — Non-associative normed algebras and Hurwitz' problem, Ark. Mat. 5, 231–238 (1964).
  • Jacobson, N., Structure of rings. Amer. Math. Soc. Coll. Publ. XXXVII, Providence, 1956.
  • Kadison, R. V., A representation theory for commutative topological algebra. Memoirs of Amer. Math. Soc. No. 7, New York, 1951.
  • Kaplansky, I., Normed algebras, Duke. Math. J. 16, 399–418 (1949).
  • Lorch, E. R., The theory of analytic functions in normed abelian vector rings. Amer. Math. Soc. 54, 414–425 (1943).
  • Lumer, G., and Phillips, R. S., Dissipative operators in a Banach space. Pacific. J. Math. 11, 679–698 (1961).
  • Naimark, M. A., Normed Rings, Nordhoff, Groningen, 1959.
  • Rickart, C. E., General Theory of Banach Algebras. Van Nostrand, Princeton, 1960.
  • Royden, H. L., On the multiplicative groups of function algebras. Technical Report No. 18, Stanford University, 1960.
  • —, Function algebras, Bull. Amer. Math. Soc. 69, 281–298 (1963).
  • Schatz, J. A., Review of paper by Fukamiya. Math. Reviews 14, 884 (1952).
  • Schreier, O., Die Verwandschaft stetiger Gruppen im Grossen. Hambrug. Abh. Math Seminar 5, 233–244 (1926).
  • Segal, I. E., Postulates for general quantum mechanics. Ann. of Math. 48, 930–948 (1947).
  • Yood, B., Seminar on Banach algebras. University of California Notes, Berkeley, 1956–57